# SDR C2XA97CL010

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12705
- Make and model: Emb EMB-120RT
- Aircraft serial: 120089
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APT791000800
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

TYS - FLT 212C - CREW REPORTED, COMPLETED A PRECAUTIONRAY RIGHT ENGINE SHUT DOWN DUE TO OIL PRESSURE INDICATING LESS THEN 20 PSI.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE RIGHT ENGINE AND REMOVED AND REPLACED THE ENGINE OIL PRESSURE TRANSDUCER IAW EMB-120 MM 79-31-01.  OPERATIONAL AND LEAK CHECKS WERE GOOD IAW EMB120MM 79-31-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
